# SDR SWAA2022030405378

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBOARD 120AF IS CORRODED ALONG EDGES ON TOP SIDE. / REPLACED FWD CARGO COMPARTMENT FLOORBOARD 120AF DUE TO DAMAGE OUT OF LIMITS IAW SRM 53-00-53 AND AIPC 25-52-10 TAG WN3808
